Percocet Overdose Symptoms, Signs, Effects & Treatment


Hotoprete.bizPercocet
10/18/2016
01:11 | Matthew Adderiy
Percocet
Percocet Overdose Symptoms, Signs, Effects & Treatment

Nausea and vomiting may be present and severe.

Oxycodone overdose symptoms are similar to other opioids, including:

The inclusion of acetaminophen in the formulation makes overdosing on Percocet especially dangerous, more so than an opioid alone, due to the toxic effects of acetaminophen on the liver.

Still, Percocet is a widely available prescription medication useful for a variety of pain management situations. Because of the known dangers and abuse potential, it should only be taken as prescribed by a physician.

If you have the pill bottle available, it may be a good idea to call your local poison control center for information on how to help your loved one while waiting for the ambulance to arrive.

Taking too much Percocet most certainly depresses the respiratory drive, which may lead to apnea and cardiac arrest following respiratory arrest (some of the most severe symptoms of Percocet overdose).

Call your local poison control center while waiting for an ambulance. If a person is suspected of overdosing on Percocet, call 911 immediay. Respiratory depression--a likely effect of opioid overdose--may be profound and quite critical. Overdose situations can be life threatening, and must be treated quickly.

Knowledge of overdose as a distinct possibility of opiate misuse can help mitigate disastrous outcomes. It would be much better to take preventative steps so that you don't have to face such a dire situation.

Percocet is a Schedule II Controlled Substance in the US, which means it is considered to have a high abuse potential and is considered a dangerous drug.

What is Percocet? Can You Overdose? Percocet, a commonly prescribed opioid analgesic, is a combination pill containing oxycodone and acetaminophen (also known as Tylenol).

Large doses of acetaminophen overwhelm the liver's ability to process the drug, which ultimay causes the liver to shut down and fall into failure.

If you suspect that a loved one has overdosed on Percocet, please seek emergency medical treatment immediay by calling 911.

Please call us at Ad Info & Options to find out about opiate recovery programs today.

Overdosing on Percocet may be intentional or unintentional.

Worried about your use of prescription painkillers, or feel that a loved one's use of Percocet may be problematic?

The other active ingredient in Percocet, acetaminophen, causes hepatotoxicity because of the enzymes that are used by the liver to metabolize the drug.

It is easy to take too many pills due because of the development of tolerance, where the body requires more pills to achieve the same effects.

Oxycodone's effects on the body include suppressing the central nervous system (CNS), as well as the respiratory system.

It is important to note that consuming Percocet (or similar analgesic combination) with alcohol can greatly lower the amount that will result in liver injury.

They can also provide advice to the Emergency Department regarding how much acetaminophen was ingested and how to treat such an overdose.

It is very important not to combine Percocet with any other drugs containing acetaminophen because often the liver damage caused by this overdose is irreversible and can be fatal.

When a Percocet overdose occurs, the patient can experience the adverse effects of both the oxycodone and the acetaminophen toxicity.

It is known for its high oral bioavailability and 2-2.5-hour half-life.

Percocet